# SDR SH52001F00000

- Difficulty date: June 18, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N307FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5179
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Switch
- Part number: 601621571
- Condition: Failed
- Location: Tail Tank
- Part time: 4,897 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED THE TAILTANK FUEL PUMP AFTER THE CIRCUIT BREAKER POPPED WHILE DOING A FUEL TRANSFER FUNCTIONAL CHECK.  UPON TRYING THE FUNCTIONAL CHECK AGAIN, IT WAS FOUND THAT THE PUMP RAN CONTINUOUSLY IN THE ARM POSITION.  ARCING WAS FOUND ON THE POSITIVE TERMINAL OF THE PUMP THAT WAS REMOVED.  IT WAS FOUND THAT THE LOW LEVEL FLOAT SWITCH WAS NOT SHUTTING THE PUMP OFF.  NEED TO IMPROVE SHUT OFF SWITCH OR ADD BACK UP SYSTEM TO PREVENT THE PUMP FROM RUNNING WITH THE TANK EMPTY.
